期刊文献+

NLP问题解的二阶条件和Lipschitz连续性

The Second-Order Optimality Conditions and Lipschitzian Property of Solution for a Class of Nonlinear Programs
下载PDF
导出
摘要 假定所讨论的数学规划问题其函数连续可微且有Lipschitz连续的梯度函数运用Clarke广义Jacobi矩阵,给出了非线性规划(NLP)问题解的二阶最优性必要条件二阶最优性充分条件及非线性参数规划问题解的Lipschitz连续性质,推广了王金德Fiacco的主要结果。 It is assumed that functions in mathematical programs arc continuously differentiable and have Lipschitzian continuous gradient functions . By use of Clarke's generalized Jacobian matrix, the second -order efficient optimality condition, second-order sufficient optimality condition of minimizing solution for nonlinear programs , and the Lipschitzian continuous property of local minimizing solution for nonlinear parametric programs are given . Then the chief results of Wang Jinde and Fiacco are extended .
作者 余仲华
出处 《北京理工大学学报》 EI CAS CSCD 1990年第4期18-26,共9页 Transactions of Beijing Institute of Technology
关键词 非线性规划 二阶最优性 L-连续性 nonlinear programming / Lipschitzian continuous functions , Clarke's generalized Jacobian matrix , nonlinear parametric programming , strictly local minimizing solution, isolated local minimizing solution , second-order optimality condition .
  • 相关文献

参考文献4

  • 1王金德,应用数学学报,1986年,9卷,2期,138页
  • 2刘宝光,非线性规划,1985年
  • 3孙继广,中科技大学研究生院学报,1984年,1卷,2期,123页
  • 4尤秉礼,常微分方程补充教程,1981年

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部